I just had my second loading dose of ENTYVIO and for the last couple of days I have had large scabs on my head. I can scrape 1/6" pieces, no pimples- just scabs and now my gums are bright red- not bleeding, no ulcers but a little tender. I have gone through Humira, Cimzia and just stopped Remicade because I developed Psoriasis -not on my head. I've never had this happen. no diet changes. and I take low dose AZA daily to support the biologics. Could it be a reaction to the new med? left over from the Remicade? has anyone had this? was it temporary? any treatments? I have heard of hair lose but not scabby head. My last Remicade was 8 weeks ago approximately and I have a steroid cream that appears to have helped - most of the of the foot Psoriasis is gone, couple of little patches on my trunk and wrists but no scabs. Steroid cream NOT recommended for hear or face. Weird. Anyone with input??